Mohammed, S., Fadhel, F., Hussain, K. (2023). Homotopy Analysis Method for Solving Multi-Fractional Order Random Ordinary Differential Equations. Alustath, 17(2), 343-354. doi: 10.37652/juaps.2023.142993.1123
Sahar Ahmed Mohammed; Fadhel S. Fadhel; Kasim A. Hussain. "Homotopy Analysis Method for Solving Multi-Fractional Order Random Ordinary Differential Equations". Alustath, 17, 2, 2023, 343-354. doi: 10.37652/juaps.2023.142993.1123
Mohammed, S., Fadhel, F., Hussain, K. (2023). 'Homotopy Analysis Method for Solving Multi-Fractional Order Random Ordinary Differential Equations', Alustath, 17(2), pp. 343-354. doi: 10.37652/juaps.2023.142993.1123
Mohammed, S., Fadhel, F., Hussain, K. Homotopy Analysis Method for Solving Multi-Fractional Order Random Ordinary Differential Equations. Alustath, 2023; 17(2): 343-354. doi: 10.37652/juaps.2023.142993.1123